# SDR AALA991392

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 910 FRAME CRACKED ABOVE THE TOP RADIUS BLOCK R/W/W.  STOP DRILLED THE CRACK AND INSTALLED REPAIR PER SRM 53-10-2 PAGE 2.  (M)
